# SDR SWAA2024043073057

- Difficulty date: April 10, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8701Q
- Make and model: Boeing 737-8
- Aircraft serial: 42554
- Aircraft time: 12,916 hours, 6,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWAR4D FAIRING FLAP#642AB FOUND CRACK O/B LOWER SURFACE<[01] APPLIED TOPCOAT AT RIGHT WING FORWARD FAIIRING FLAP #642AB O/B LOWER SUEFACE REF B 737 AMM 51-21-73-370-802;[02] APPLIED PERMANENT REPAIR AT FAIRING #642AB PER B737 SRM 51-70-042R-0 PARAGRAPH 4.C.2 MATERIAL USED RESIN EA9390 PO#2061896 FIBER GLASS PO#1690463 SIZE OF REPAIR 4'' DIAMETRE.;[03] VERIFIED STEP:2
